# SDR CWQR20120330022

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: General aviation
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 8,260 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 66600031
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE ELEVATOR TRIM CABLE WAS FOUND TO BE FRAYED BEYOND LIMITS.  THIS CABLE ASSY IS LOCATED WHERE THE CABLE TRANSITIONS FROM A VERTICAL RUN TO THE HORIZ AT A PULLEY LOCATED IN THE HORIZ STABILIZER.
